# SDR IPXA12571842

- Difficulty date: February 6, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 13,954 hours, 23,080 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1500  S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, AFT CARGO BS 1500 FRAME DENTED AT S 26L.  REPAIRED FRAME IAW SRM 53-00-07 2R, REPAIR 5, DETAIL 1.
